MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1414100-J
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994); Thrombus (2101)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately seven (7) weeks post initial procedure, the patient presented with an occluded proximal right-side limb (limbs crossed at bifurcation) and leg pain; the crossed limbs is outside the indications of use (off-label) due to the juxta-renal angulation).The cta (computed topography angiography) confirmed the occlusive flow with thrombus in the main body and a type ia endoleak.The physician elected to treat the patient by implanting a palmaz (non-endologix) stent at the proximal portion of the previously placed ovation ix main body, and two (2) gore (non-endologix) vbx 8x29 covered stents at the proximal main body-limbs junction to the distal edge of the palmaz stents on an unknown date.The type ia endoleak was confirmed resolved and the flow in the right-side restored.The patient is reportedly doing well.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ia endoleak, proximal aortic thrombus and left common iliac stent occlusion was confirmed.The events are most likely user related as the following are contributing factors.The sharp off label 88 degree neck (should be less than or equal to 60 degrees) likely contributed to the type ia endoleak.The aortic neck thrombus was likely due to the type ia endoleak.The left common iliac stent occlusion was also likely due to the neck angulation.Procedure related harms for these events could not be determined.The final patient status was reported as well post-secondary endovascular procedure.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: g1,2: contact office/name - updated.H6: result code ¿ remove 3233.H6: conclusion code ¿ remove 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8823635
Report Number3008011247-2019-00116
Device Sequence Number3258360
Product Code MIH
UDI-Device IdentifierM701TVIL1414100J1
UDI-Public+M701TVIL1414100J1/$$3210613FS06011837H
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Model NumberTV-IL1414100-J
Device Catalogue NumberTV-IL1414100-J
Device Lot NumberFS060118-37
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: FS020218-52; OVATION IX MAIN BODY: FS020619-21; OVATION IX ILIAC LIMB: FS020218-52; OVATION IX MAIN BODY: FS020619-21
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR